# SDR AUS20031332

- Difficulty date: December 27, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Ge CF680C2*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE VIBRATION AFTER TAKEOFF.  BOROSCOPE INSPECTION FOUND FOURTH STAGE HPC BLADE FAILED.
